# SDR SWAA2025042921868

- Difficulty date: April 5, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 43,601 hours, 25,576 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR RR R2 DOOR ASSIST HANDLES NEEDS SECURED R2 DOOR ASSIST HANDLES NEEDS SECURED<[01] SECURED ASSIST HANDLE ON R2 DOOR IAW B737-700 AMM 52-41-31-400-802;[02] SECURED ASSIST HANDLE ON R2 DOOR IAW B737-700 AMM 52-41-31-400-802
